# SDR DALA1704911605

- Difficulty date: December 11, 2015
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 76,705 hours, 10,559 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN, STRINGER 9 AND 10.  OVERSIZED  FASTENER.   REPAIRED IAW ERA 542084-14.
